Pronađeno: 1-10 / 26 radova

Autori: Stojiljkovic Vuk

>> Filter: Samo Article i Review

Naslov Refinements of q-Berezin radius inequalities (Article)
Autori Gurdal Mehmet  Stojiljkovic Vuk  Basaran Hamdullah 
Info ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, (2026), vol. 18 br. 1, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Refined and generalized numerical radius inequalities via a sharpened Buzano inequality (Article)
Autori Kittaneh Fuad  Stojiljkovic Vuk 
Info JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, (2026), vol. 17 br. 4, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Further q-Berezin Radius Inequalities on Reproducing Kernel Hilbert Spaces (Article)
Autori Gurdal Mehmet  Kittaneh Fuad  Stojiljkovic Vuk 
Info COMPLEX ANALYSIS AND OPERATOR THEORY, (2026), vol. 20 br. 7, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Refined q-Berezin Radius Inequalities for Operators and 2×2\documentclass[12pt]{minimal}\usepackage{amsmath}\usepackage{wasysym}\usepackage{amsfonts}\usepackage{amssymb}\usepackage{amsbsy}\usepackage{mathrsfs}\usepackage{upgreek}\setlength{\oddsidemargin}{-69pt}\begin{document}$$2 imes 2$$\end{document} Block Matrices (Article)
Autori Gurdal Mehmet  Kittaneh Fuad  Stojiljkovic Vuk 
Info COMPLEX ANALYSIS AND OPERATOR THEORY, (2026), vol. 20 br. 4, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Kurepa's Function and Some Relations to Statistical Mechanics (Article)
Autori Fabiano Nicola  Radenovic Stojan N  Stojiljkovic Vuk 
Info JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, (2026), vol. 19 br. 2, str. 185-191
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov Further generalized numerical radius inequalities for Hilbert space operators (Article)
Autori Kittaneh Fuad  Stojiljkovic Vuk 
Info LINEAR & MULTILINEAR ALGEBRA, (2026), vol. 74 br. 5, str. 567-584
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov New generalized numerical radius inequalities for Hilbert space operators (Article)
Autori Kittaneh Fuad  Stojiljkovic Vuk 
Info JOURNAL OF INEQUALITIES AND APPLICATIONS, (2026), vol. 2026 br. 1, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Generalized Singular Value Inequalities for Matrices (Article; Early Access)
Autori Kittaneh Fuad  Stojiljkovic Vuk 
Info MATHEMATICAL METHODS IN THE APPLIED SCIENCES, (2025), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov On q-Berezin number inequalities in reproducing kernel Hilbert space (Article)
Autori Stojiljkovic Vuk  Basaran Hamdullah  Gurdal Mehmet 
Info FILOMAT, (2025), vol. 39 br. 28, str. 10129-10140
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Various numerical radius inequalities concerning the refined Cauchy-Schwarz inequality (Article)
Autori Kittaneh Fuad  Stojiljkovic Vuk 
Info BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, (2025), vol. 48 br. 4, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Ispis zapisa u formatu:TXT | BibTeX